# SDR DALA2021080304383

- Difficulty date: August 1, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 66,671 hours, 24,831 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Memory Device
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 7299884) ON ARRIVAL INTO PDX, THE NUMBER DIAL ON THE LEFT YOKE BEGAN TO SMOKE AND FUMES BEGAN TO EMIT. R/R MEMORY DEVICE PER B737 AMM 33-11.
